O que são dores de cabeça de vitamina A?

Vitamin A Headaches – Can They Be Prevented? Are you experiencing Vitamin A headaches? You might invest the plenty of vitamins to keep good health. Vitamins are crucial for your body to function and so are essential for growth and development properly, in children especially. But a lot of a very important thing could cause problems too.

Vamos ver...

So let’s investigate how going for a vitamin could be harmful to you. Of most you can find two forms of vitamins first. You can find the fat soluble water and vitamins soluble vitamins. The fat soluble vitamins certainly are a, D, K and e. These vitamins are just needed in small doses and so are stored in the fatty and liver tissues. They’re processed a whole lot slower than water soluble vitamins.

The water soluble vitamins will be the B- Complex vitamin and vitamins C. These vitamins are excreted in the urine and have to be replaced daily quickly. We are able to get the majority of the vitamins that people need daily provided that we consume a somewhat nutritious diet. Excessive intake of vitamins, the fat soluble ones especially, can result in vitamin toxicity. And excessive intake of vitamin A can result in a vitamin A headache. There are many of factors that may affect the adsorption of vitamin A. Normal functioning of the gastrointestinal bile and tract secretion are essential for the adsorption of Vitamin A.

Outros fatores

These include age, state of nutrition, kind of vitamin A route and preparation of administration. Excessive quantity of vitamin A intake results in what is referred to as hypervitaminosis A. This could be categorized as acute or chronic. Acute occurs following ingestion of a higher dose of vitamin A. Symptoms may occur within hours or perhaps a few days following the high dose. Among the symptoms is really a vitamin A headache.

Chronic vitamin A toxicity may appear after taking small doses of vitamin A over an extended time frame. Vitamin A includes a long half life also it will accumulate in the physical body. When you have been going for a vitamin A supplement for quite some time and eating a healthy diet plan, you will be developing chronic vitamin A toxicity.

Conclusão

Vitamin A headaches are an indicator of toxicity. When you have been going for a massive amount vitamin A and think you might be having vitamin A headaches, stop taking all vitamins supplements immediately. See your physician to be tested for just about any organ damage. Drink a lot of water to greatly help flush one’s body of the toxins. You might medicate your headache pain with over-the-counter pain medicine provided that your physician says it really is okay. If there’s been any liver damage from the vitamin A, acetaminophen isn’t advisable because it can harm the liver also. The prognosis for vitamin A toxicity is great. Over time, the symptoms will go away the vitamin is stopped once. When all of the excess vitamin A is fully gone from your own body, your vitamin A headaches also needs to stop.

 

Este artigo foi útil?

Artigos Relacionados